# SDR MWEA96367

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FRAME LOWER FLANGE WAS FOUND CORRODED AT STA 218 IN E AND E COMPT FROM LONG 27L TO 27R.  INSTALLED FRAME REPAIR IAW SRM 53-03-4A.
